# SDR CALA2025072106749

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 106,008 hours, 25,341 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Part serial: A0988
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 87,284 hours, 21,971 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLT AT FL330 LEFT GEN DRIVE EICAS LT CAME ON. 30 SEC LATER LE FT GEN DISCONNECTED. DEBRIEFED CREW - IN CRUISE APPROX FL310 NR. 1 GEN DRIVE EICAS MESSAGE AND LIGHT ILLUMINATED.  GEN AUTOMATICALLY DISCONNECTED. BPCU BITE INDICATES MULTIPLE FAULTS, INCLUDING HIGH RISE TEMP, OVERTEMP REPLACE IDG, DISCONNECT TRIP, LOW FREQ. TRIP, ETC. FOUND OIL LEVEL INDICATING OK, DIFFERENTIAL PRESSURE/ BYPASS INDICATOR ON FILTER HOUSING IS TRIPPED. UPDATED L/P TO REQUIRE SFR TO SDR REMOVED AND REPLACED # 1 ENG  IDG AS PER AMM 24-11-01-424-002. PERFORMED OPS AND LEAK CHECK . NO FAULTS OR LEAK NOTED AT THIS TIME
